Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Continuous pain in upper abdomen and back, CT shows absence of calculi. Had passed kidney stone in the earlier week. Cause of pain?

Hi Sir/Ma m, I had a kidney stone last week , which is no more there now. But I am getting continuous pain in my left upper abdomen and back side. On consulting the Urologist again, he said that it is due to the swelling in kidney and urinal infection. I am taking the medicine Niftran 100 mg, but even after 1 week, I am getting the same pain. My CT scan shows no calculi at all. Can there be any other reason of this pain. Please suggest. Thanks, Sarika Rathore
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Welcome back.
This is a common problem in clinical practice. If the pain persists, muscle spasm is possible.
Medicines to take care of that, pain reliever gel application and warm application with hot water bag should help.
best regards
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor